# SDR DALA2019062103728

- Difficulty date: June 20, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N3754A
- Make and model: Boeing 737832
- Aircraft serial: 29626
- Aircraft time: 60,884 hours, 22,363 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND BROKEN GALLEY EMERGENCY EXIT LIGHT ASSY ON GALLEY 1, GALLEY 2 AND GALLEY 4 AT FWD GALLEY AREA AND AT AFT GALLEY AREA. REPLACED GALLEY EMERGENCY EXIT LIGTH ASSY ON GALLEY 1, GALLEY 2. AND GALLEY 4 AT FWD GALLEY AREA AND AFT GALLEY AREA B737-800 AS PER DWG BR2800-7378-DL-UKA.
